The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2010
Number of items: 1.


Jones, M. C. (2010). Distributions generated by transformations of scale using an extended Schlömilch transformation. Sankhya A : The Indian Journal of Statistics, 72(2) pp. 359–375.

This list was generated on Thu Jun 21 22:20:40 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU